Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do itching, dark discoloration and dryness around the nose area need medical attention?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3372 Questions

default
Posted on Thu, 8 Mar 2018 in Skin Hair and Nails
Question: I have itching and dryness near my nose area and my skin near nose side became dark,I am facing this problem in XXXXXXX only but in other places, i don't have this problem please recommend some medicine and I am trying to conceive so the medicine should not have that impact
doctor
Answered by Dr. Asmeet Kaur Sawhney 44 minutes later
Brief Answer:
Topical steroid, moisturising lotion and antihistaminic

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and it could be related to weather in XXXXXXX
If I was your treating doctor I would recommend you to apply mild topical steroid like desonide cream on the affected areas twice daily along with frequent and liberal application of a moisturising lotion ( cetaphil moisturising lotion or epilyno lotion ) on the entire face 3-4 times in a day.
For itching take antihistaminic like tablet levocetrizine 5 mg once daily at bedtime for 10 days.
These medicines won’t have any effect on your conception.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Desonide

doctor1 MD

Hey ... I Have had a Penil problem for months now .. It has been diagnosed as Dermatitis, a Fungus, and now Eczema ... The only time it "burns" when i pee is when im dehydrated and my pee is diluted, and its not even bad, other than that its normal. Im using Protopic Ointment 0.1% But that seems to make my Penis burn like a rash .. and Desonide Ointment 0.05% which is fine. I had a STD test like 5 months ago and it came back negative i was tested for every thing but Herpes. So whats the deal when this problem just WONT go away??

doctor1 MD

this is regarding my 5month old son. since last Thursday he started having rashes over some of his body parts (legs and arms). by Sunday, it appeared over all of his body including his gentials. we took him to a pediatrician in Apollo on 20th, who...

doctor1 MD

for about a month I have been dealing with burning sensation on my inner thighs and pubic area. the pain would come and go constantly and then I developed bumps on my penis shaft and irritation on my penile head. they don t itch but its very...

doctor1 MD

three yr old daughter has very itchy rash. started in september on her bottom/thighs and was told by dr that it was a reaction to new diapers. we switched back and used benadryl and hydrocortizon per drs instructions. 1 1/2 weeks later it was still there and started spreading further down legs, on belly, and lower back. we went back to her dr and she prescribed an antibiotic cream. it continued to spread so we went to the dermatologist. she said it was viral and prescribed desonide to help with itching. it started to clear up but never fully went away. its now back in full force and is all over her body again.

doctor1 MD

Hi Dr. Grief. I m thankful you are online and can provide some guidance. I have bug bites everywhere and they re getting worse - so almost rash like. I am very allergic - take levocetrizine (sp?) daily and have recently added benadryl. I also have Desonide lotion that I ve used on the places along with calomine - not sure which is the better choice. I m thinking I might need to go see my doctor tomorrow. My dogs have no signs of fleas or ticks (we treat them for it) - but I still need to treat the yard which I haven t done this year. What do you think? Call my GP in the morning? or my Dermatologist?